# SDR DALA2018121407183

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 79,191 hours, 60,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK- 1310 CANT FRAME CRACKED AT TAIL CONE GUIDE PIN 4 OCLOCK POSITION. REMOVED DAMAGED FRAME PN 5966769U501. (458779) DRILLED NEW FRAME AND BEGAN INSTALLATION PER BOEING DWG 5966769. COMPLETED INSTALLATION OF FRAME PER BOEING DWG 5966769. (LP0863490)
